# SDR GTIA201311121034

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 29,895 hours, 14,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: Faulted
- Location: Jump Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK  AT L2 JUMPSEAT WILL NOT ENGAGE COMPLETELY CLOSED.  VERIFIED OXYGEN MASK AT L2 DOOR IS SECURED IAW AMM.
